# SDR YENA201711250961

- Difficulty date: November 25, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 52,243 hours, 18,428 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU4031SA140204
- Part serial: 40312054
- Condition: Faulty
- Location: Cockpit
- Part time: 23,798 hours, 8,472 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 88, FLL-ALB. COMM 1 & 2 ONLY TRANSMIT ON 119.3 RECEIVE ON ALL FREQ. T/S AND FOUND F/O'S BOOMSET DEFECTIVE, REPLACED F/O'S BOOMSET AS REQUIRED. ALSO REMOVED & REPLACED AUDIO MANAGEMENT UNIT (1RN) PER AMM 23-51-34, ALL BITE TEST AND OPS TEST OK. A/C NOW OK FOR SERVICE.
